# SDR A6WA20144062714

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,496 hours, 26,228 cycles
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Departed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

4042 ON DEPARTURE FROM DCA, AT APPROX 2000 FT, RWY 19, FELT ACFT SHUDDER SLIGHTLY.  ACFT HANDLED NORMALLY ALL INDICATIONS WERE NORMAL.  IN PHL DISCOVERED RT ENG UPPER CORE COWL WAS MISSING.
